MAUDE Adverse Event Report: BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD SHARPS DISPOSAL; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD SHARPS DISPOSAL; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305603
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd sharps disposal lid was missing.The following information was received by the initial reporter with the following verbatim: the customer ordered the item from mckesson they stated they received 1 case of the item but were missing the lids.I have reached out to the product complaint team they created a case#(b)(4).They informed to reach out with this case number for reimbursement for the missing part.Sharps coll chemo 9gal yellow.
 
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.

Brand Name
BD SHARPS DISPOSAL
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18179402
Report Number2243072-2023-02075
Device Sequence Number7611839
Product Code FMI
UDI-Device Identifier00382903056033
UDI-Public(01)00382903056033
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305603
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Initial Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown